# SDR AALA20011665

- Difficulty date: August 17, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGE ABOVE LEFT RAM AIR DOOR MIDWAY ALONG LEFT EDGE OF CUTOUT.  REMOVED CORROSION AND INSTALLED .080 17-7 PH DOUBLER PER ESO 11697 DATED 8/15/2001.  (M)
